# SDR CA120827013

- Difficulty date: August 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Fractured
- Location: Nr 3
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A NR 3 MAIN WHEEL HUB FRACTURED DURING TAXI. OPERATOR IS INSPECTING THE REMAINING MAIN WHEELS AND BOTH MLG AXLES FOR ANYTHING ABNORMAL. THE ISSUE IS BEING INVESTIGATED.
